Hail, Crosby
- When
- June 12, 3:54 PM CST
- Where
- Crosby County, 15 mi SE of Crosbyton
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.517, -101.067
White River Lake.
5 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Jun 12, 2:20 PM CST, 1 hour 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 320 PM CDT SUN JUN 12 2005 .SHORT TERM... NEGATIVE TILTED TROUGH CONTINUES TO LIFT NE INTO HIGH PLAINS THIS AFTN. SFC FNT AT 19Z EXTENDS FROM KAMA TO KLBB. STRONG BAROCLINIC ZN UNDERNEATH CONVECTIVE CANOPY EXTENDING FM KAMA SE TO N OF MEMPHIS. TEMPS OFF CAPROCK HAVE WARMED INTO MID 80S WITH MODERATE TO STRONG INSTABILITY AHEAD OF APPROACHING BOUNDARY ACROSS PNHDL AND EAST OF ADVANCING DRYLINE/PAC FNT. HIGHEST POPS THIS EVE OFF CAPROCK WITH NE CORNER STILL PRIMED FOR MOST SVR WEATHER AND TORNADOES. WEAK DOWNSLOPE WINDS AND DRIER AIRMASS ON MON SHOULD HELP US WARM BACK INTO THE 90S. .LONG TERM... CDFNT MOVES THROUGH SOUTH PLAINS MON NIGHT AS SFC RIDGE BUILDS IN BEHIND EXITING TROUGH. HIGH TEMPS WILL BE TEMPERED SOME AS A RESULT FOR TUE. MID LEVEL RIDGE BEGINS TO BUILD INTO THE AREA AS WELL ON TUE BUT STILL COULD SEE SOME MCS DEVELOPMENT NEARBY IN KS/OK ON BACK SIDE OF TROUGH BOTH LATE TUE AND AGAIN WED NIGHT. LEFT POPS OUT OF FCST FOR NOW BUT WE WILL HAVE TO WATCH THAT POTENTIAL AS WE GET CLOSER. OPPORTUNITIES FOR CONVECTIVE DEVELOPMENT ALSO SHIFTS W TO THE HIGHER TERRAIN OF NM ON WED WITH STEERING FLOW POSSIBLY BRINGING SOME STORMS NEAR WRN ZNS LATE IN THE DAY. RIDGE AXIS CONTINUES BUILDING EAST THROUGH LATE WEEK WITH AXIS PRETTY MUCH OVHD BY SAT. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 58 87 59 85 / 0 10 10 10 TULIA 60 85 62 83 / 10 10 10 10 PLAINVIEW 63 87 63 85 / 10 10 10 10 LEVELLAND 63 91 63 88 / 0 10 10 10 LUBBOCK 65 92 64 89 / 10 10 10 10 BROWNFIELD 65 94 64 91 / 0 10 10 10 CHILDRESS 68 93 66 87 / 50 10 10 10 SPUR 67 94 66 91 / 20 10 10 10 ASPERMONT 69 97 69 92 / 40 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 14/24
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1215 PM CDT SUN JUN 12 2005 TXZ024>026-030>032-036>038-041>044-130300- BRISCOE-CHILDRESS-COTTLE-CROSBY-DICKENS-FLOYD-GARZA-HALL-KENT-KING- LYNN-MOTLEY-STONEWALL- 1215 PM CDT SUN JUN 12 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 464 EFFECTIVE UNTIL 10 PM CDT SUNDAY EVENING. THE WATCH INCLUDES THE FOLLOWING COUNTIES... BRISCOE...CHILDRESS...COTTLE...CROSBY...DICKENS...FLOYD...GARZA... HALL...KENT...KING...LYNN...MOTLEY...AND STONEWALL. SOME COMMUNITIES INCLUDED IN THE WATCH ARE... SILVERTON...MEMPHIS...CHILDRESS...PADUCAH...MATADOR...FLOYDADA... CROSBYTON...DICKENS...GUTHRIE...ASPERMONT...JAYTON...POST...AND TAHOKA. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. FOX
The Lubbock radar (KLBB), 71 km away, was scanning. The volume nearest the first event began at 21:56 UTC.
5 hail. Local standard time, as filed.
White River Lake.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464521, 5464522, 5464523, 5464524, 5464525.